Alert archive / Arizona / Flash Flood Warnings in 2025
Flash Flood Warning 67, NWS Tucson, AZ
NWS Tucson, AZ issued this flash flood warning at Oct 12, 2025, 3:24 PM MST for Santa Cruz County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 12, 2025, 3:24 PM MST (22:24 UTC)
- Expired
- Oct 12, 2025, 6:30 PM MST
- In force
- 3 hr
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 67 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
492
WGUS55 KTWC 122224
FFWTWC
AZC023-130130-
/O.NEW.KTWC.FF.W.0067.251012T2224Z-251013T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tucson AZ
324 PM MST Sun Oct 12 2025
The National Weather Service in Tucson has issued a
* Flash Flood Warning for...
Southwestern Santa Cruz County in southeastern Arizona...
* Until 630 PM MST.
* At 324 PM MST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area, especially in the Nogales Wash.
Between 0.5 and 1 inch of rain has fallen. Additional rainfall
amounts of 0.5 to 1 inch are possible in the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Nogales.
This includes the following highways...
Interstate 19 between mile markers 1 and 4.
Route 82 between mile markers 1 and 3.
This includes the following Flash Flood Prone Locations...
Nogales Wash at Doe St Bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Remain alert for flooding even in locations not receiving rain.
Washes, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
&&
LAT...LON 3133 11097 3136 11097 3139 11094 3136 11090
3133 11089
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JT3 follow-up statements
796
WGUS75 KTWC 122343
FFSTWC
Flash Flood Statement
National Weather Service Tucson AZ
443 PM MST Sun Oct 12 2025
AZC023-130130-
/O.CON.KTWC.FF.W.0067.000000T0000Z-251013T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Santa Cruz AZ-
443 PM MST Sun Oct 12 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MST THIS
EVENING FOR SOUTHWESTERN SANTA CRUZ COUNTY...
At 443 PM MST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area, especially in the Nogales Wash. Between
0.5 and 1.25 inch of rain has fallen. Additional rainfall amounts of
0.25 to 0.75 inch are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Nogales.
This includes the following highways...
Interstate 19 between mile markers 1 and 4.
Route 82 between mile markers 1 and 3.
This includes the following Flash Flood Prone Locations...
Nogales Wash at Doe St Bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Remain alert for flooding even in locations not receiving rain.
Washes, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
&&
LAT...LON 3133 11097 3136 11097 3139 11094 3136 11090
3133 11089
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JT109
WGUS75 KTWC 130003
FFSTWC
Flash Flood Statement
National Weather Service Tucson AZ
503 PM MST Sun Oct 12 2025
AZC023-130130-
/O.CON.KTWC.FF.W.0067.000000T0000Z-251013T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Santa Cruz AZ-
503 PM MST Sun Oct 12 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MST THIS
EVENING FOR SOUTHWESTERN SANTA CRUZ COUNTY...
At 503 PM MST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area, especially in the Nogales Wash. Between
0.5 and 1.25 inch of rain has fallen and peaked at 7.33 feet of
water. Additional rainfall amounts of 0.25 to 0.75 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Nogales.
This includes the following highways...
Interstate 19 between mile markers 1 and 4.
Route 82 between mile markers 1 and 3.
This includes the following Flash Flood Prone Locations...
Nogales Wash at Doe St Bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Remain alert for flooding even in locations not receiving rain.
Washes, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
&&
LAT...LON 3133 11097 3136 11097 3139 11094 3136 11090
3133 11089
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JT833
WGUS75 KTWC 130123
FFSTWC
Flash Flood Statement
National Weather Service Tucson AZ
623 PM MST Sun Oct 12 2025
AZC023-130133-
/O.EXP.KTWC.FF.W.0067.000000T0000Z-251013T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Santa Cruz AZ-
623 PM MST Sun Oct 12 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 630 PM MST THIS EVENING FOR
SOUTHWESTERN SANTA CRUZ COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 500 PM MST Monday for a
portion of Southeast Arizona.
&&
LAT...LON 3133 11097 3136 11097 3139 11094 3136 11090
3133 11089
$$
AWHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Oct 12, 10:13 AM MST, 5 hours 11 minutes earlier.
Area forecast discussion, Oct 12, 10:13 AM MST, 5 hours 11 minutes before
Area Forecast Discussion National Weather Service Tucson AZ 1013 AM MST Sun Oct 12 2025 .SYNOPSIS...Deep tropical moisture will remain over the area into Monday, along with widespread shower and thunderstorm chances. This prolonged period of rain along with scattered stronger thunderstorms will result in the continued potential for flooding and a Flood Watch remains in effect through Monday afternoon. Rain chances diminish on Tuesday and dry conditions are expected areawide the second half of the week. High temperatures will be below normal this week. && .DISCUSSION...Overall, not much change in the forecast versus 24 hours ago. A trough continues to develop and will dig southward along the west coast, with a ridge of high pressure extending from eastern Texas northeast into the Great Lakes region. Moisture from remnant Raymond continues to push north/northeast through Sonora, Mexico. Deep tropical moisture will continue across the forecast area through Monday, with values of 200-300 percent of normal and daily record PWAT's. This moisture will interact with the trough as it continues to dig south along the west coast, resulting in favorable dynamics and upper level support for widespread shower activity and embedded thunderstorms. A Flood Watch remains in effect for most of southeast Arizona through 5 pm MST Monday. Refer to the PHXFFATWC product for more information on the Flood Watch and to the HYDROLOGY section below for hydro concerns. The CAMs point to widespread showers and embedded thunderstorms across eastern Santa Cruz, Cochise and southern Graham counties as the thicker cloud shield from Raymond remnants pushes northeast across those areas today. For locations west/northwest of this area, scattered to numerous showers and thunderstorms are expected to develop from the late morning through the evening hours tonight. CAM's show the current line of showers/thunderstorms stretching from southeast of Yuma, to Gila Bend through Phoenix will continue to shift slowly southeast and strengthen across our forecast area this afternoon and tonight. The latest satellite/radar trends support this scenario, especially given the dynamics/upper level support that will come into play later today with the approaching trough. Additional showers and thunderstorms will develop between these two aforementioned areas with less cloud cover and more than sufficient instability. Thunderstorms today, especially west of the Raymond cloud shield, will have the potential to produce high rainfall rates and have a higher flash flood potential than those underneath the cloud shield. WPC has the entire western half of our forecast area highlighted in a Slight Risk of excessive rainfall today, as well as Santa Cruz and the southern half of Cochise counties. SPC also has the western two- thirds of the forecast area (generally west of a Safford, to Benson to Sierra Vista line) in a Marginal Risk for severe weather, with hail and gusty winds being the main threats. All things point to an active day today, with a repeat tomorrow for central and eastern portions of the forecast area. Drier conditions then start to return to the forecast area Tuesday as the trough axis begins to shift east and drier air moves in from the west/southwest. There will still be a slight chance of showers and thunderstorms across Graham and Greenlee counties Tuesday, with dry conditions areawide on Wednesday through next weekend. High temperatures will be 4-8 degrees below normal through the end of the work week as the trough axis shifts east across the western United States. && .AVIATION...Valid through 14/00Z. Generally BKN-OVC clouds at 5K-8K ft AGL thru the valid period along with SCT-NMRS -SHRA and ISOLD-SCT -TSRA. Gusts up to 30 kts and GR with the stronger TSRA. MVFR conditions possible near -SHRA/-TSRA due to lower VSBYS and CIGS. Outside of -TSRA, SFC wind SELY/SLY at 8-13 kts and occasional gusts to 20-25 kts. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...Scattered to numerous showers and isolated to scattered thunderstorms are expected through Monday. Drier conditions start to move in on Tuesday with dry conditions area wide Wednesday into next weekend. Minimum RH values will be at least 35+ percent in the valley's through Tuesday, with higher values in the mountains. Min RH values lower into the 18-25 percent range in the valleys the second half of the week. 20-foot sustained wind speeds will be 15 mph or less this week, with occasional gusts to 20-25 mph. High temperatures will be below normal into this weekend. && .HYDROLOGY...Runoff from the expected rainfall through Monday will bring rises to the main stem rivers/creeks across southeast Arizona, with some of them potentially rising 3 to 8 feet. The main areas of concern will be the San Pedro River, Nogales Wash and the Santa Cruz River. The latest river forecasts from the CBRFC keep all of our major rivers below bankfull stages. A few thunderstorms may also produce areas of flash flooding today and Monday. Normally dry washes and low water crossings will have water flowing through them. && .TWC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Monday afternoon for AZZ501>509-511>515. && Zell Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
In the hours before
Local storm report, Oct 12, 11:51 AM MST, 3 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Tucson AZ
1151 AM MST Sun Oct 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 AM Funnel Cloud 12 E Three Points 32.06N 111.07W
10/12/2025 Pima AZ Public
Multiple reports of a funnel cloud south of
Drexel Heights associated with a weak
shower. Lasted 5 minutes.
&&
CLPThe office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 5:09 PM MST | Severe Thunderstorm Warning | TWC | Pima, Pinal | 51 min |
| Oct 11, 6:41 PM MST | Severe Thunderstorm Warning | TWC | Graham, Pima, Pinal | 49 min |
| Oct 11, 6:45 PM MST | Severe Thunderstorm Warning | TWC | Cochise, Graham | 45 min |
| Oct 11, 6:53 PM MST | Severe Thunderstorm Warning | TWC | Graham | 52 min |
| Oct 11, 8:20 PM MST | Severe Thunderstorm Warning | TWC | Pinal | 40 min |
| Oct 11, 9:07 PM MST | Severe Thunderstorm Warning | TWC | Pinal | 53 min |
| Oct 12, 2:22 PM MST | Areal Flood Advisory | TWC | Pima | 113 min |
| Oct 12, 2:37 PM MST | Flash Flood Warning | TWC | Pima | 3 hr |
| Oct 12, 3:01 PM MST | Areal Flood Advisory | TWC | Pima | 119 min |
| Oct 12, 3:29 PM MST | Areal Flood Advisory | TWC | Pima | 2 hr |
| Oct 12, 4:48 PM MST | Areal Flood Advisory | TWC | Pima | 117 min |
Nearby
Flash Flood Warnings in Arizona, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.